zbMATH — the first resource for mathematics

Rankin-Cohen brackets and formal quantization. (English) Zbl 1123.53049
Summary: We use the theory of deformation quantization to understand the results of A. Connes and H. Moscovici [Mosc. Math. J. 4, No. 1, 111–130 (2004; Zbl 1122.11024)]. We use Fedosov’s method of deformation quantization of symplectic manifolds to reconstruct Zagier’s deformation [D. Zagier, Proc. Indian Acad. Sci., Math. Sci. 104, No. 1, 57–75 (1994; Zbl 0806.11022)] of modular forms, and relate this deformation to the Weyl-Moyal product. We also show that the projective structure introduced by Connes and Moscovici is equivalent to the existence of certain geometric data in the case of foliation groupoids. Using the methods developed by the second author [X. Tang, Geom. Funct. Anal. 16, No. 3, 731–766 (2006; Zbl 1119.53061)], we reconstruct a universal deformation formula of the Hopf algebra \(\mathcal {H}_1\)associated to codimension one foliations. In the end, we prove that the first Rankin-Cohen bracket \(RC_{1}\) defines a noncommutative Poisson structure for an arbitrary \(\mathcal {H}_1\) action.

53D55 Deformation quantization, star products
46L87 Noncommutative differential geometry
11F32 Modular correspondences, etc.
16T05 Hopf algebras and their applications
46L65 Quantizations, deformations for selfadjoint operator algebras
58H05 Pseudogroups and differentiable groupoids
Full Text: DOI arXiv
[1] P. Bieliavsky, X. Tang, Y. Yao, in preparation
[2] Bressler, P.; Gorokhovsky, A.; Nest, R.; Tsygan, B., Deformation quantization of gerbes I · Zbl 1125.53069
[3] Cohen, P.; Manin, Y.; Zagier, D., Automorphic pseudodifferential operators, (), 17-47 · Zbl 1055.11514
[4] Connes, A.; Moscovici, H., Modular Hecke algebras and their Hopf symmetry, Mosc. math. J., 4, 1, 67-109, (2004), 310 · Zbl 1122.11023
[5] Connes, A.; Moscovici, H., Rankin-Cohen brackets and the Hopf algebra of transverse geometry, Mosc. math. J., 4, 1, 111-130, (2004), 311 · Zbl 1122.11024
[6] Fedosov, B., Deformation quantization and index theory, Math. topics, vol. 9, (1996), Akademie Verlag Berlin · Zbl 0867.58061
[7] Giaquinto, A.; Zhang, J., Bialgebra actions, twists, and universal deformation formulas, J. pure appl. algebra, 128, 2, 133-151, (1998) · Zbl 0938.17015
[8] S. Gutt, Déformations formulles de l’algèbre des fonctions différentiables sur une variété sympletique, thesis, Universite Libre de Bruxelles, 1983
[9] Tang, X., Deformation quantization of pseudo (symplectic) Poisson groupoids, Geom. funct. anal., 16, 3, 731-766, (2006) · Zbl 1119.53061
[10] X. Tang, Quantization of Noncommutative Poisson Manifolds, thesis, UC Berkeley, 2004
[11] Zagier, D., Modular forms and differential operators, K.G. ramanathan memorial issue, Proc. Indian acad. sci. math. sci., 104, 1, 57-75, (1994) · Zbl 0806.11022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.